Alert archive / Missouri / Areal Flood Warnings in 2012
Areal Flood Warning 4, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Mar 17, 2012, 11:54 PM CDT for Crawford County, Missouri. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2012, 11:54 PM CDT (04:54 UTC)
- Expired
- Mar 18, 2012, 8:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, MO
The radar
The St Louis radar (KLSX), 90 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:36 AM CDT | FLOOD | Cuba, MO | A NUMBER OF LOW WATER CROSSINGS AROUND CUBA WERE STILL FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 2096 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
469
WGUS43 KLSX 180454
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 PM CDT SAT MAR 17 2012
MOC055-181300-
/O.NEW.KLSX.FA.W.0004.120318T0454Z-120318T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-
1154 PM CDT SAT MAR 17 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 800 AM CDT SUNDAY
* AT 1152 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING CONTINUING ACROSS THE WARNED AREA. HIGHWAY ZZ WEST OF
CUBA WAS IMPASSABLE AND HIGHWAY C JUST NORTHWEST OF BOURBON HAD
WATER OVER THE ROADWAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOURBON...
CUBA...STEELVILLE AND LEASBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3794 9152 3821 9153 3821 9137 3820 9136
3820 9109 3793 9110
$$
BYRD1 follow-up statement
543
WGUS83 KLSX 180931
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 AM CDT SUN MAR 18 2012
MOC055-181300-
/O.CON.KLSX.FA.W.0004.000000T0000Z-120318T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-
431 AM CDT SUN MAR 18 2012
...FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN CRAWFORD COUNTY UNTIL
800 AM CDT...
AT 414 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
FLOODING WAS STILL OCCURRING ON HIGHWAY ZZ WEST OF CUBA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOURBON...
CUBA...STEELVILLE AND LEASBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AN FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3794 9152 3821 9153 3821 9137 3820 9136
3820 9109 3793 9110
$$
GLASSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Mar 17, 11:43 PM CDT, 11 minutes earlier.
Area forecast discussion, Mar 17, 11:43 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1143 PM CDT SAT MAR 17 2012 .UPDATE... ISSUED AT 945 PM CDT SAT MAR 17 2012 CONVECTION...DRIVEN BY A SLOW MOVING YET STRONG UPPER LEVEL DISTURBANCE THAT IS NOW JUST E OF DOWNTOWN STL...IS SLOWLY EXITING THE FA AS IT HEADS E-NE. HOWEVER...A NEW LOBE OF VORTICITY HAS DEVELOPED AND HAS RESULTED IN REDEVELOPMENT OF TSRA OVER PARTS OF SWRN IL JUST N OF DOWNTOWN STL. MODELS HAVE HANDLED THIS NEW DEVELOPMENT RATHER WELL AND WILL USE THEM FOR GUIDANCE ON WHEN THIS WILL COMPLETELY EXIT...WHICH SHOULD BE SHORTLY AFTER MIDNIGHT...WHILE THE MAIN PCPN WITH THE UPPER LEVEL VORT JUST E OF STL WILL PULL OUT IN THE NEXT HOUR OR SO. TEMPS HAVE COOLED INTO THE MID-UPR 50S IN A FEW SPOTS WHERE THEY WERE IN RAIN-COOLED AIR ALL DAY AND HAVE SINCE CLEARED OUT. SHOULD BE A DECENT CHC FOR AT LEAST SOME PATCHY FOG WITH ALREADY LO DWPT DEPRESSIONS AND WET GROUNDS FROM RECENT RAINS...OTHERWISE TEMPS SHOULD NOT VARY MUCH OVERNIGHT. TES && .SHORT TERM... ISSUED AT 341 PM CDT SAT MAR 17 2012 FLASH FLOOD WATCH ISSUED FOR THE NEXT SEVERAL HOURS FROM NORTHERN OZARKS INTO STL AREA. CONVECTIVE CLUSTER THAT ROLLED ALONG THE I-70 CORRIDOR THIS AFTERNOON PRODUCED ONE ROUND OF HEAVY RAIN...AND HAS LAID OUT AN OUTFLOW BOUNDARY THAT SHOULD AID DEVELOPMENT OF MORE STORMS AND AN ADDITIONAL HEAVY RAIN THREAT FROM NEAR VIH INTO THE STL AREA. AREA OF SPECIAL CONCERN IS OSAGE...GASCONADE...CRAWFORD AND WASHINGTON. THESE LOCATIONS EXPERIENCED HEAVY RAIN THURSDAY NIGHT...AND PARTS OF OSAGE HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN THIS AFTERNOON WITH ANOTHER ROUND ARRIVING SHORTLY. I MAY HAVE GONE TOO FAR SOUTH AND EAST...BUT ALSO WANTED TO INCORPORATE ST FRANCOIS COUNTY AS WELL AS PARTS OF METRO EAST SINCE THEY EXPERIENCED HEAVY RAIN YESTERDAY. EXPECT HEAVY RAIN THREAT TO WIND DOWN BY EARLY EVENING...HOWEVER AN LOOKING FOR THE POTENTIAL OF REDEVELOPMENT EAST OF THE MISSISSIPPI RIVER LATE TONIGHT AS 850 MB FLOW OVERRUNS RAIN COOLED AMS. THIS IS WHAT OCCURRED OVER STL AREA FRIDAY MORNING...AND SOUNDINGS FROM BOTH NAM AND GFS SUGGEST A SIMILAR THREAT LATER TONIGHT AND INTO EARLY SUNDAY. TRUETT && .LONG TERM... ISSUED AT 341 PM CDT SAT MAR 17 2012 SUNDAY-SATURDAY LITTLE CHANGES TO GOING FORECAST TRENDS HEADING INTO THE NEW WEEK. LOOKS LIKE SUNDAY WILL BE ANOTHER UNSEASONABLY MILD AND DRY DAY...BUT IN THE MONDAY-WEDNESDAY TIME FRAME SHOWERS AND THUNDERSTORMS WILL SLOWLY WORK ACROSS THE AREA FROM WEST TO EAST AS UNSEASONABLY STRONG TROF INTERACTS WITH EARLY SUMMER AIRMASS. THIS SYSTEM WILL IN ALL LIKELIHOOD PRODUCE ANOTHER THREAT OF HEAVY RAIN...AND WILL CONTINUE MENTION OF THIS THREAT IN HWO. AS THIS WET WEATHER WORKS EAST THE UNSEASONABLY WARM TEMPERATURES WILL GRADUALLY GIVE WAY TO COOLER READINGS...BUT EVEN THESE COOLER TEMPS WILL BE ABOVE THE AVERAGE HIGHS FOR THIS TIME OF YEAR. TRUETT && .AVIATION... ISSUED AT 1143 PM CDT SAT MAR 17 2012 EVEN THOUGH THE STORMS MOVED OUT OF THE STL METRO AREA EARLIER...ADDITIONAL STORMS HAVE FIRED UP JUST NORTH AND NORTHEAST OF THE METRO AREA. FEEL THAT ANY REDEVELOPMENT WILL BE JUST EAST OF METRO AREA TAF SITES...SO WILL LEAVE TAFS DRY FOR NOW. OTHERWISE...MID CLOUD AND HIGH CLOUD DECK TO THIN OUT EVERYWHERE BY TAF ISSUANCE TIME. WITH SO MUCH LOW LEVEL MOISTURE DUE TO THE STORMS ON SATURDAY AND A DECENT INVERSION SETTING UP...COULD SEE SOME FOG DEVELOP TOWARDS DAYBREAK. KEPT TEMPO MENTION OF MVFR VSBYS FROM 08Z TO 12Z. FOG SHOULD LIFT AND DISSIPATE BY MID MORNING. AS FOR WINDS...TO REMAIN SOUTHERLY AT ALL LOCATIONS...THEN PICKUP BY MID MORNING TODAY WITH GUSTS TO NEAR 25KTS AT TIMES. WINDS TO DIMINISH AFTER SUNSET ONCE AGAIN. SPECIFICS FOR KSTL... EVEN THOUGH THE STORMS MOVED OUT OF THE STL METRO AREA EARLIER...ADDITIONAL STORMS HAVE FIRED UP JUST NORTH AND NORTHEAST OF THE METRO AREA. FEEL THAT ANY REDEVELOPMENT WILL BE JUST EAST OF METRO AREA TAF SITES...SO WILL LEAVE TAFS DRY FOR NOW. OTHERWISE...MID CLOUD AND HIGH CLOUD DECK TO THIN OUT BY TAF ISSUANCE TIME. WITH SO MUCH LOW LEVEL MOISTURE DUE TO THE STORMS ON SATURDAY...CLEARING SKIES AND A DECENT INVERSION SETTING UP...COULD SEE SOME FOG DEVELOP TOWARDS DAYBREAK. KEPT TEMPO MENTION OF MVFR VSBYS FROM 09Z TO 12Z. FOG SHOULD LIFT AND DISSIPATE BY 12Z. AS FOR WINDS...TO REMAIN SOUTHERLY...THEN PICKUP BY 20Z WITH GUSTS TO NEAR 25KTS AT TIMES. WINDS TO DIMINISH AFTER SUNSET ONCE AGAIN. COULD SEE MORE STORMS DEVELOP BY SUNDAY EVENING...BUT CONFIDENCE IS LOW ON EXACT TIMING...SO WILL LEAVE TAF DRY FOR NOW. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 17, 9:45 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 945 PM CDT SAT MAR 17 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 945 PM CDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MUCH OF THE OVERNIGHT FOR PARTS OF SOUTHWEST ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WHERE STORMS TRAIN OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE PERIOD FROM MONDAY THROUGH FRIDAY...WITH THE HIGHEST CHANCES FROM MONDAY UNTIL WEDNESDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER MUCH OF THE AREA IN THE MONDAY THROUGH WEDNESDAY TIME FRAME AS THIS SLOW MOVING STORM SYSTEM WORKS INTO THE REGION. STRONG STORMS ARE ALSO POSSIBLE FOR AREAS WEST OF THE MISSISSIPPI RIVER FOR MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FOR THE REST OF TONIGHT. IF OBSERVED...SPOTTERS ARE ENCOURAGED TO REPORT HAIL...HEAVY RAINFALL AMOUNTS IN EXCESS OF AN INCH...AND FLOODING. TES
In the hours before
Special weather statement, Mar 17, 8:11 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 811 PM CDT SAT MAR 17 2012 MOZ072-180200- CRAWFORD MO- 811 PM CDT SAT MAR 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAWFORD COUNTY UNTIL 900 PM CDT... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CUBA...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STEELVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Mar 17, 9:49 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HEAVY RAIN CREVE COEUR 38.66N 90.44W
03/17/2012 M1.46 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TESLocal storm report, Mar 17, 10:29 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL FOSTERBURG 38.97N 90.08W
03/17/2012 E0.25 INCH MADISON IL TRAINED SPOTTER
&&
BYRDSpecial weather statement, Mar 17, 10:30 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1030 PM CDT SAT MAR 17 2012 ILZ059-100-180415- MACOUPIN IL-MADISON IL- 1030 PM CDT SAT MAR 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON AND SOUTHWESTERN MACOUPIN COUNTIES UNTIL 1115 PM CDT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BETHALTO...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BETHALTO... STAUNTON... HIGHLAND... DORSEY... BUNKER HILL... PRAIRIETOWN... CARPENTER... WORDEN... LIVINGSTON... ALHAMBRA... MARINE... HAMEL... WILLIAMSON... FRUIT... KAUFMAN... NEW DOUGLAS... GRANTFORK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Mar 17, 11:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD BOURBON 38.15N 91.25W
03/17/2012 CRAWFORD MO LAW ENFORCEMENT
SOME WATER OVER HIGHWAY C JUST NORTHWEST OF BOURBON.
BRAND ROAD JUST SOUTH OF HIGHWAY C WAS CLOSED DUE TO
FLOODING.
&&
BYRDLocal storm report, Mar 17, 11:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD CUBA 38.06N 91.40W
03/17/2012 CRAWFORD MO LAW ENFORCEMENT
HIGHWAY ZZ IS IMPASSABLE WEST OF CUBA.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:35 PM CDT | River Flood Warning | LSX | Saint Charles | 23 hr |
| Mar 17, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 33 min |
| Mar 18, 6:23 AM CDT | River Flood Warning | LSX | Osage | 4 hr |
| Mar 18, 7:50 AM CDT | Areal Flood Warning | LSX | Crawford | 4 hr |
Nearby
Areal Flood Warnings in Missouri, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.